Journal de Mathématiques Pures Et Appliquées, Vol. 6: Année 1900 (Classic Reprint) by Joseph LiouvilleJournal de Mathématiques Pures Et Appliquées, Vol. 6: Année 1900 (Classic Reprint) by Joseph Liouville

Journal de Mathématiques Pures Et Appliquées, Vol. 6: Année 1900 (Classic Reprint)

byJoseph Liouville

Paperback | April 30, 2017 | French

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Out of stock online

Not available in stores

Title:Journal de Mathématiques Pures Et Appliquées, Vol. 6: Année 1900 (Classic Reprint)Format:PaperbackDimensions:460 pages, 9 × 6 × 0.93 inPublished:April 30, 2017Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0259121568

ISBN - 13:9780259121565

Look for similar items by category:

Reviews